# SDR C2XA09CL141

- Difficulty date: November 1, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145
- Aircraft time: 19,981 hours, 15,261 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920SD
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR FLT 2940 - THE CREW REPORTED A BLD 2 LEAK ON CLIMBOUT.  MAINTENANCE INSPECTED AND REPLACED THE O-RINGS ON THE NR 2 BLEED DUCT IN THE CARGO COMPARTMENT JOINT NR 20.  OPERATIONAL CHECKS WERE GOOD.
